en
Scientific article
Open access
English

Optimized multiplicative, additive and restricted additive Schwarzpreconditioning

Published inSIAM journal on scientific computing, vol. 29, no. 6, p. 2402-2425
Publication date2007
Citation (ISO format)
ST-CYR, A., GANDER, Martin Jakob, THOMAS, S.J. Optimized multiplicative, additive and restricted additive Schwarzpreconditioning. In: SIAM journal on scientific computing, 2007, vol. 29, n° 6, p. 2402–2425.
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
  • PID : unige:6269
ISSN of the journal1064-8275
466views
373downloads

Technical informations

Creation04/20/2010 10:10:07 AM
First validation04/20/2010 10:10:07 AM
Update time03/14/2023 3:27:55 PM
Status update03/14/2023 3:27:55 PM
Last indexation01/15/2024 7:52:33 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack